# SDR C2XA04IA100

- Difficulty date: August 8, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 4,964 hours, 3,932 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 18989
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE LT FORWARD EMERGENCY EGRESS LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT BATTERY CHARGER AND OPERATIONALLY CHECKED WITH NO DEFECTS IAW MM 33-50-04, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
